# SDR AWXA200201104

- Difficulty date: November 11, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 2,763 hours, 1,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174001
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE R-1 EMERGENCY DOOR ASSIST CYCLINDER WAS FOUND LOW. MAINTENANCE SERVICED THE R-1 EMERGENCY DOOR ASSIST CYCLINDER TO THE PROPER LEVEL.
